Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Natsu

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

2 Neutral

About Natsu

  • Rank
    New Member

Recent Profile Visitors

781 profile views
  1. Update.... After applying Vaseline around my eyes before I went to bed, I woke up to a lot of peeling and improved colour to my skin. A lot of the new wrinkles have disappeared and I only have a slightly exaggerated wrinkle from my normal eye-bag line which should hopefully improve. I'm guessing the Differin somehow got to my eyes when sleeping which may have been because I was only applying it 20 minutes before I went to bed leaving my skin with unabsorbed product. I'm now giving my skin an hou
  2. Great to hear! Hopefully your anxiety will disappear with the improvements ^^
  3. Update.... My eyes are still red and have aged about 10 years I hope to god the new wrinkles are just a layer of dead skin as a result of differin's skin renewal properties. Advice needed!
  4. HELP As the title says, I've been using differin since Wednesday (almost a week ago) and I've noticed my skin has become red, itchy and is peeling in the corner of my eyes. My doctor instructed me to not use differin in the eye area and so I followed his advice, however I've somehow managed to get the side effect of red blotches in the corners of my eyes. I tried to put a cetaphil moisturiser on them but it stings to put it on? If the moisturiser had a lot of chemicals in then I wouldn't be too
  5. Just read this thread. AppleySauce, you really need to try not to pick your face. You can see that the differin is clearing them up but as soon as you pick them you make them look worse. I think you may have some form of picking disorder (or as you said, dermatillomania). While your physical treatment will be effective, your psychological mindset towards acne needs to change in order for the physical to work. I would recommend wearing cotton gloves while at home. It will remind you that you're n
  6. 18, male. I'm considering going on accutane as my options are exhausted.
  7. Ok I finished my course of antibiotics a few weeks ago and I found that during the last 2 weeks my skin was clear. I had no break outs. However, once I came off them I got my acne back on my face in new/different places. I currently have 2 large spots; one on my nose and one on my smile line area. I NEVER have had them here and all I can think that caused it is the antibiotics. I'm contemplating on asking for accutane next time I visit the doctors. I have exhausted my options. For th
  8. Hi, At the moment I'm on lymecycline (408mg) per day for 2 months (and then one month break followed by a further course of 3 months). I'm just curious about how to come off the antibiotics? A lot of sources say that stopping the tablet over night will cause it to come back quite severely. As well as this, I've heard that the antibiotic will destroy the probiotics in my digestive system. Is it possible to counteract this by taking probiotic foods such as yogurt drinks (yakult etc)? Would it be
  9. I'm not really sure. I don't think he knew much about skin problems as he had to ask another doctor for advice on what to prescribe and for how long etc. I've been given enough tablets for a 2 month course and he said to come back to discuss progress etc. If there hasn't been much change, he said he'll look into giving me something else. If it is working, he said he'll prescribe it to me for another 3 months. (Course in total will be 5 months antibiotics). My acne itself isn't difficult to deal
  10. Hi! Yesterday I got prescribed a form of antibiotic called Lymecycline to help eliminate my minor-medium acne problem. I've been struggling with acne from around the age of 13-14 (I'm now 18) and so I thought that with university coming up, I should probably try and sort my acne out (as waiting for it to die out on its own hasn't done any good). 4 years ago -around the time my acne bombed my face and body- I was put on a liquid antibiotic that tasted a bit like paracetamol (I have no idea what
  11. How long have you had facial hair? I don't know if your spots are on your hairless areas of your face too, but I have a hunch your acne is caused by ingrown hair. If this is the case, I advise shaving every day or don't shave at all and have a beard. Red spots from shaving are caused from improper shaving routine. Use a good razor and sensitive-skin shaving foam/gel, shave in the direction of your hair and make sure to moisturise the skin. To see if it caused by your facial hair, I recommend
×